It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Lexapro day 3
Sep 23, 2005
I'm on my 4th day of lexapro to treat depression and social anxiety. The side effects I'm experiencing are anxiousness/agitation, insomnia (haven't slept a wink since I started taking the stuff), loss of appetite, and dry mouth. Oh, and I do feel like I'm spaced out. I started out the first two days w/ half a 10mg tablet, and now I'm taking a whole 10mg tablet. It seems like the drug has just magnified my sympotsm of depression and anxiety. I've heard it can take up to a couple of weeks for the side effects to wear off. If you're really concerned, you should just talk to you doctor. Good luck w/ it all.

-GlassPawn





All times are GMT -7. The time now is 03:15 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!